# SDR SWIA200110047

- Difficulty date: July 18, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 4,154 hours, 5,669 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AURAL WARNING ''AUTO FEATHER''.   SWITCH WAS ON AND TESTED ON TAXI CHECK.COULD NOT DUPLICATE DURING RUNUP.  OPS CHECK GOOD.
